# SDR SWIA202157469

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 30,674 hours, 19,139 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Nlg Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE ON EICAS ON INITIAL GEAR RETRACTION, NO GEAR MOVED ON RETRACTION CYCLE. ALSO AT THAT TIME STATUS MESSAGE OF PROX SYS FAULT 1.     (FLIGHT 4799 - FILED CLOSED)INTERROGATED MDC AND FOUND B1-007412. PERFORMED FIM TASK 32-61-05-810-828. PERFORMED RIGGING PROCEDURE ON #2 NLG CENTERED SENSOR REF AMM 32-61-05. OPS CHECK GOOD. PERFORMED GEAR SWING REF AMM 32-30-00. NO FURTHER DEFECTS NOTED.
